# SDR CALA2023051901562

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IN SECTION 47 AT STA 917, BTW S-21L AND S-22L WITH CORROSION ON REPAIR TRIPLER (VENT CUTOUT) (REF: AAR NR 99968798) MAJOR REPAIR
